Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 794130, 10 pages
http://dx.doi.org/10.1155/2013/794130
Research Article

Identification of Nonstandard Multifractional Brownian Motions under White Noise by Multiscale Local Variations of Its Sample Paths

Industrial Engineering Department, Hanyang University, 222 Wangsimni-ro, Seongdong-gu, Seoul 133-791, Republic of Korea

Received 18 July 2013; Accepted 9 August 2013

Academic Editor: Ming Li

Copyright © 2013 Kwang-Il Ahn and Kichun Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. B. Mandelbrot and J. W. Van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, pp. 422–437, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Li, Y. Chen, J. Y. Li, and W. Zhao, “Hölder scales of sea level,” Mathematical Problems in Engineering, vol. 2012, Article ID 863707, 22 pages, 2012. View at Publisher · View at Google Scholar
  3. S. V. Muniandy, S. C. Lim, and R. Murugan, “Inhomogeneous scaling behaviors in Malaysian foreign currency exchange rates,” Physica A, vol. 301, no. 1–4, pp. 407–428, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. R. H. Riedi, M. S. Crouse, V. J. Ribeiro, and R. G. Baraniuk, “A multifractal wavelet model with application to network traffic,” IEEE Transactions on Information Theory, vol. 45, no. 3, pp. 992–1018, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Li, W. Zhao, and S. Chen, “mBm-based scalings of traffic propagated in internet,” Mathematical Problems in Engineering, vol. 2011, Article ID 389803, 21 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Li and W. Zhao, “Quantitatively investigating locally weak stationarity of modified multifractional gaussian noise,” Physica A, vol. 391, no. 24, pp. 6268–6278, 2012. View at Google Scholar
  7. J. Lévy-Véhel and R. Peltier, “Multifractional brownian motion: definition and preliminary results,” Rapport de Recherche de L'INRIA n2645, 1995. View at Google Scholar
  8. A. Benassi, S. Cohen, and J. Istas, “Identifying the multifractional function of a gaussian process,” Statistics & Probability Letters, vol. 39, no. 4, pp. 337–345, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. C. Lim and S. V. Muniandy, “On some possible generalizations of fractional Brownian motion,” Physics Letters. A, vol. 266, no. 2-3, pp. 140–145, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. V. Muniandy and S. C. Lim, “Modeling of locally self-similar processes using multifractional brownian motion of Riemann-Liouville type,” Physical Review E, vol. 63, no. 4, pp. 461041–461047, 2001. View at Google Scholar · View at Scopus
  11. J. Istas and G. Lang, “Quadratic variations and estimation of the local Hölder index of a Gaussian process,” Annales de l'Institut Henri Poincaré B, vol. 33, no. 4, pp. 407–436, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. T. Kent and A. T. A. Wood, “Estimating the fractal dimension of a locally self-similar gaussian process by using increments,” Journal of the Royal Statistical Society B, vol. 59, no. 3, pp. 679–699, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. F. Coeurjolly, “Estimating the parameters of a fractional brownian motion by discrete variations of its sample paths,” Statistical Inference for Stochastic Processes, vol. 4, no. 2, pp. 199–227, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Fhima, A. Guillin, and P. R. Bertrand, “Fast change point analysis on the Hurst index of piecewise fractional Brownian motion,” http://arxiv.org/abs/1103.4029.
  15. J. Beran, Statistics for Long-Memory Processes, vol. 61 of Monographs on Statistics and Applied Probability, Chapman & Hall, London, UK, 1994. View at MathSciNet
  16. J.M. Bardet and P. Bertrand, “Definition, properties and wavelet analysis of multiscale fractional Brownian motion,” Fractals, vol. 15, no. 1, pp. 73–87, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J.F. Coeurjolly, “Identification of multifractional brownian motion,” Bernoulli, vol. 11, no. 6, pp. 987–1008, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Shapiro, “Statistical inference of moment structures,” in Handbook of Latent Variable and Related Models, pp. 229–260, 2007. View at Google Scholar
  19. I. Daubechies, Ten Lectures on Wavelets, vol. 61 of CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Vidakovic, Statistical Modeling by Wavelets, Wiley Series in Probability and Statistics: Applied Probability and Statistics, John Wiley & Sons, Hoboken, NJ, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Gao, Multiscale Analysis of Complex Time Series: Integration of Chaos and Random Fractal Theory, and Beyond, John Wiley & Sons, Hoboken, NJ, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. Wood and G. Chan, “Simulation of stationary gaussian processes in [0, 1] d,” Journal of Computational and Graphical Statistics, vol. 3, no. 4, pp. 409–432, 1994. View at Google Scholar